# SDR QXEA0202245

- Difficulty date: December 9, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 2,382 hours, 2,853 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - PANELS 414AR AND 414AL HAVE CRACKED SUPPORT STIFFENERS. REMOVED AND REPLACED BRACKETS IAW DHC8-400 SRM 51-42-05.
